# SDR UIEA2022021500136

- Difficulty date: February 23, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 39,118 hours, 7,610 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Part number: 51310013
- Part serial: NSN
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D - STA 1700-1760 LBL 33-55 CASTER MAT FOUND DENT MARK.( CASTER PANEL REPLACEMENT AS PER AMM 25-57-16 REV 37, 15 NOV 2021. )
